American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 153 found      Go to page: 1 2 3 4 5 > >>

[31] P. V. Tumarkin. Hyperbolic Coxeter $n$-polytopes with $n+3$ facets. Trans. Moscow Math. Soc. 65 (2004) 235-250. MR 2193442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Enrico Leuzinger. Critical exponents of discrete groups and $L^2$--spectrum. Proc. Amer. Math. Soc. 132 (2004) 919-927. MR 2019974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Antonio Lascurain Orive. Some presentations for $\overline{\Gamma}_0(N)$. Conform. Geom. Dyn. 6 (2002) 33-60. MR 1948848.
Abstract, references, and article information   
View Article: PDF

[34] F. E. A. Johnson. Arithmetic rigidity and units in group rings. Trans. Amer. Math. Soc. 353 (2001) 4623-4635. MR 1851185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Lisa Carbone. Non-uniform lattices on uniform trees. Memoirs of the AMS 152 (2001) MR 1841021.
Book volume table of contents   

[36] Donald I. Cartwright, Gabriella Kuhn and Paolo M. Soardi. A product formula for spherical representations of a group of automorphisms of a homogeneous tree, I. Trans. Amer. Math. Soc. 353 (2001) 349-364. MR 1707193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Koji Fujiwara. On a theorem by Farb and Masur. Proc. Amer. Math. Soc. 128 (2000) 3463-3464. MR 1690987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ethan Berkove. The Mod-2 cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 352 (2000) 4585-4602. MR 1675241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. Borel and N. Wallach. Differentiable cohomology for products of real Lie groups and T.D. groups. Math. Surveys Monogr. 67 (2000) 225-232.
Book volume table of contents
View Article: PDF

[40] A. Borel and N. Wallach. Continuous cohomology and differentiable cohomology. Math. Surveys Monogr. 67 (2000) 169-189.
Book volume table of contents
View Article: PDF

[41] A. Borel and N. Wallach. Cohomology with coefficients in $\Pi _\infty (G)$: The $p$-adic case. Math. Surveys Monogr. 67 (2000) 211-223.
Book volume table of contents
View Article: PDF

[42] A. Borel and N. Wallach. The computation of certain cohomology groups. Math. Surveys Monogr. 67 (2000) 115-136.
Book volume table of contents
View Article: PDF

[43] A. Borel and N. Wallach. Continuous Cohomology, Discrete Subgroups, and Representations of Reductive Groups. Math. Surveys Monogr. 67 (2000) MR MR1721403.
Book volume table of contents   

[44] A. Borel and N. Wallach. Continuous and differentiable cohomology for locally compact totally disconnected groups. Math. Surveys Monogr. 67 (2000) 191-209.
Book volume table of contents   
View Article: PDF

[45] A. Borel and N. Wallach. Scalar product, Laplacian and Casimir element. Math. Surveys Monogr. 67 (2000) 31-57.
Book volume table of contents   
View Article: PDF

[46] A. Borel and N. Wallach. Notation and preliminaries. Math. Surveys Monogr. 67 (2000) 1-6.
Book volume table of contents   
View Article: PDF

[47] A. Borel and N. Wallach. Relative Lie algebra cohomology. Math. Surveys Monogr. 67 (2000) 7-30.
Book volume table of contents   
View Article: PDF

[48] A. Borel and N. Wallach. Non-cocompact $S$-arithmetic subgroups. Math. Surveys Monogr. 67 (2000) 247-252.
Book volume table of contents   
View Article: PDF

[49] A. Borel and N. Wallach. Cohomology of discrete cocompact subgroups. Math. Surveys Monogr. 67 (2000) 233-245.
Book volume table of contents   
View Article: PDF

[50] A. Borel and N. Wallach. The Langlands classification and uniformly bounded representations. Math. Surveys Monogr. 67 (2000) 75-95.
Book volume table of contents   
View Article: PDF

[51] A. Borel and N. Wallach. The construction of certain unitary representations and the computation of the corresponding cohomology groups. Math. Surveys Monogr. 67 (2000) 151-167.
Book volume table of contents   
View Article: PDF

[52] A. Borel and N. Wallach. Cohomology with respect to an induced representation. Math. Surveys Monogr. 67 (2000) 59-74.
Book volume table of contents   
View Article: PDF

[53] A. Borel and N. Wallach. Cohomology with coefficients in $\Pi _\infty (G)$. Math. Surveys Monogr. 67 (2000) 97-113.
Book volume table of contents   
View Article: PDF

[54] A. Borel and N. Wallach. Cohomology of discrete subgroups and Lie algebra cohomology. Math. Surveys Monogr. 67 (2000) 137-150.
Book volume table of contents   
View Article: PDF

[55] Antonio Lascurain Orive. The shape of the Ford domains for $\Gamma_0(N)$. Conform. Geom. Dyn. 3 (1999) 1-23. MR 1668275.
Abstract, references, and article information   
View Article: PDF

[56] A. Rapinchuk. On the finite dimensional unitary representations of Kazhdan groups. Proc. Amer. Math. Soc. 127 (1999) 1557-1562. MR 1476387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Sultan Catto, Jonathan Huntley, Jay Jorgenson and David Tepper. On an analogue of Selberg's eigenvalue conjecture for $\text{SL}_3(\mathbf{Z})$. Proc. Amer. Math. Soc. 126 (1998) 3455-3459. MR 1600116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Christoph Hummel. Rank one lattices whose parabolic isometries have no rotational part. Proc. Amer. Math. Soc. 126 (1998) 2453-2458. MR 1443390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Alex Eskin. Quasi-isometric rigidity of nonuniform lattices in higher rank symmetric spaces. J. Amer. Math. Soc. 11 (1998) 321-361. MR 1475886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 153 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia